Selberg type zeta function for the Hilbert modular group of a real quadratic field

研究成果: ジャーナルへの寄稿記事

2 引用 (Scopus)

抄録

In this article we announce fundamental results of Selberg type zeta functions for the Hilbert modular group of a real quadratic field; the meromorphic extension over C, its functional equation and some arithmetic applications.

元の言語英語
ページ(範囲)145-148
ページ数4
ジャーナルProceedings of the Japan Academy Series A: Mathematical Sciences
88
発行部数9
DOI
出版物ステータス出版済み - 12 1 2012

Fingerprint

Real Quadratic Fields
Modular Group
Meromorphic
Riemann zeta function
Hilbert
Functional equation

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

これを引用

@article{d5de4818746d46be8db7d5c89d9ce26e,
title = "Selberg type zeta function for the Hilbert modular group of a real quadratic field",
abstract = "In this article we announce fundamental results of Selberg type zeta functions for the Hilbert modular group of a real quadratic field; the meromorphic extension over C, its functional equation and some arithmetic applications.",
author = "Yasuro Gon",
year = "2012",
month = "12",
day = "1",
doi = "10.3792/pjaa.88.145",
language = "English",
volume = "88",
pages = "145--148",
journal = "Proceedings of the Japan Academy Series A: Mathematical Sciences",
issn = "0386-2194",
publisher = "Japan Academy",
number = "9",

}

TY - JOUR

T1 - Selberg type zeta function for the Hilbert modular group of a real quadratic field

AU - Gon, Yasuro

PY - 2012/12/1

Y1 - 2012/12/1

N2 - In this article we announce fundamental results of Selberg type zeta functions for the Hilbert modular group of a real quadratic field; the meromorphic extension over C, its functional equation and some arithmetic applications.

AB - In this article we announce fundamental results of Selberg type zeta functions for the Hilbert modular group of a real quadratic field; the meromorphic extension over C, its functional equation and some arithmetic applications.

UR - http://www.scopus.com/inward/record.url?scp=84872474578&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84872474578&partnerID=8YFLogxK

U2 - 10.3792/pjaa.88.145

DO - 10.3792/pjaa.88.145

M3 - Article

VL - 88

SP - 145

EP - 148

JO - Proceedings of the Japan Academy Series A: Mathematical Sciences

JF - Proceedings of the Japan Academy Series A: Mathematical Sciences

SN - 0386-2194

IS - 9

ER -